# SDR UIEA2021070901502

- Difficulty date: July 10, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,265 hours, 18,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 1032780
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT PACK OFF & LEFT PACK TEMP EICAS MESSAGES. RAN QRH, CONTINUED FLT IN STANDBY MODE (N).  FOUND CONNECTOR D2152 ON /H PACK TO BE FAULTY.   REMOVED AND REPLACED LH PACK PRIMARY HEAT EXCHANGER IAW B767 AMM 21-51-02 OPS CHECK GOOD. P/N OFF: 194270-3,   REMOVED AND REPLACED LH PACK SECONDARY HEAT EXCHANGER IAW  AMM 21-51-02, OPS CHECKED GOOD.    OPS CHECK, LEAK CHECK GOOD.
